RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2008, Volume 1, Issue 4, Pages 432–434 (Mi jsfu42)  

Some Problems in the Theory of Analytic Multifunctions

Azimbaj S. Sadullaev

Uzbekistan National University, Taskkent, Uzbekistan

Abstract: In this paper we give a series of open problems in the theory of pseudoconcave sets.

Keywords: pseudoconcave set, set-valued function.

Full text: PDF file (221 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 10.08.2008
Received in revised form: 20.09.2008
Accepted: 05.10.2008
Language:

Citation: Azimbaj S. Sadullaev, “Some Problems in the Theory of Analytic Multifunctions”, J. Sib. Fed. Univ. Math. Phys., 1:4 (2008), 432–434

Citation in format AMSBIB
\Bibitem{Sad08}
\by Azimbaj~S.~Sadullaev
\paper Some Problems in the Theory of Analytic Multifunctions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 4
\pages 432--434
\mathnet{http://mi.mathnet.ru/jsfu42}
\elib{http://elibrary.ru/item.asp?id=11696811}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu42
  • http://mi.mathnet.ru/eng/jsfu/v1/i4/p432

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:217
    Full text:79
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019